# SDR DALA2016082406192

- Difficulty date: August 19, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,249 hours, 28,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB AT STA 954 TO 1022 IS CORRODED OUT OF LIMITS.  REPLACED RT CUSP WEB SECTION FROM STA 954 TO 1022 IAW DWG NR 9940158 AND SRM 53-00-55, REPAIR 4, FIG 212.
